Prolongation structures of a higher nonlinear Schrodinger equation

J.H.B. Nijhof, Marcel Roelofs

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageUndefined
    Pages (from-to)-
    Number of pages0
    JournalJournal of physics A: mathematical and general
    Volume25
    Issue number2403
    Publication statusPublished - 1992

    Keywords

    • METIS-140345

    Cite this

    Nijhof, J.H.B. ; Roelofs, Marcel. / Prolongation structures of a higher nonlinear Schrodinger equation. In: Journal of physics A: mathematical and general. 1992 ; Vol. 25, No. 2403. pp. -.
    @article{91965cbe646e41e1920d1f09d9ce42cc,
    title = "Prolongation structures of a higher nonlinear Schrodinger equation",
    keywords = "METIS-140345",
    author = "J.H.B. Nijhof and Marcel Roelofs",
    year = "1992",
    language = "Undefined",
    volume = "25",
    pages = "--",
    journal = "Journal of physics A: mathematical and theoretical",
    issn = "1751-8113",
    publisher = "IOP Publishing Ltd.",
    number = "2403",

    }

    Prolongation structures of a higher nonlinear Schrodinger equation. / Nijhof, J.H.B.; Roelofs, Marcel.

    In: Journal of physics A: mathematical and general, Vol. 25, No. 2403, 1992, p. -.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Prolongation structures of a higher nonlinear Schrodinger equation

    AU - Nijhof, J.H.B.

    AU - Roelofs, Marcel

    PY - 1992

    Y1 - 1992

    KW - METIS-140345

    M3 - Article

    VL - 25

    SP - -

    JO - Journal of physics A: mathematical and theoretical

    JF - Journal of physics A: mathematical and theoretical

    SN - 1751-8113

    IS - 2403

    ER -